# SDR ASAA2015091613070

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 1,571 hours, 512 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LT ILLUMINATED FOLLOWED QRH WILL NOT EXTINGUISH CONT CABIN.  ACFT GROUNDED.  NR 2 PACK TEMP CONTROLLER LOGGED FLT DECK TRIM AIR FAULT LAST FLT.  NO HISTORY OF FAULT LAST 60 DAYS. PERFORMED FIM 21-62, TASK 832 & FAULT CLEARED.  GROUND VERIFICATION CK GOOD.
